MathSciNet Relay Station
MathSciNet bibliographic data
MR2076227 (2005f:60148) 60J10 (60F25)
Klokov, S. A.; Veretennikov, A. Yu. Sub-exponential mixing rate for a class of Markov chains. Math. Commun. 9 (2004), no. 1, 9–26.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement